MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL CUT GUIDE 5 DEGREES RIGHT MEDIAL/LEFT LATERAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL CUT GUIDE 5 DEGREES RIGHT MEDIAL/LEFT LATERAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item 42538000502 lot 64529151.Item 42558000202 lot 64623165.Item 42528200508 lot 64561694.Report source: foreign (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01403.
 
Event or Problem Description
It was reported that unicompartmental knee arthroplasty was performed with ppk; subsequently about one week after the primary operation, the patient's tibia bone cracked from a pinhole made by new type cut guide.The patient bone has been observed.A revision is not planned so far.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Radiographs were reviewed by a third party hcp and noted a vague presence of periprosthetic lucencies inferior to the tibial hardware component which could be related to developing loosening of the hardware.The 2 postoperative images demonstrate presence of newly present linear lucency inferior to the central tibial peg which could be related to a nondisplaced fracture as reported on the event/deficiency description.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01564.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
TIBIAL CUT GUIDE 5 DEGREES RIGHT MEDIAL/LEFT LATERAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11783741
Report Number0001825034-2021-01404
Device Sequence Number847616
Product Code HSX
UDI-Device Identifier00889024582859
UDI-Public(01)00889024582859(11)200320(10)64719765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42539905295
Device Lot Number64719765
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;